Wyoming, 2012High Wind in Wyoming, December 23, 2012
December 23, 2012 · NWS CYS · 9 events in 3 counties and zones
A upper level disturbance and large pressure gradient produced strong gap winds across the wind prone areas of southeast Wyoming.
Every event with a place to put it; 9 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 9
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A upper level disturbance and large pressure gradient produced strong gap winds across the wind prone areas of southeast Wyoming.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Dec 23, 4:15 AM MST, 30 minutes earlier.
Area forecast discussion, Dec 23, 4:15 AM MST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
415 AM MST SUN DEC 23 2012
.AVIATION...12Z TAFS
TWO FEATURES TO AFFECT TAFS TONIGHT. FIRST...AN ARCTIC BOUNDARY
LAYS ACROSS WESTERN SOUTH DAKOTA. GUIDANCE BEGINNING TO SHOW THIS
FRONT DROPPING SOUTHWEST INTO AT LEAST THE NORTHERN PANHANDLE THIS
EVENING. BEHIND THIS FRONT...COLDER AIR...LOW CEILINGS AND
UPSLOPING WINDS COULD CREATE VLIFR CONDITIONS AT CHADRON AND
ALLIANCE. STARTED TRENDING THESE TWO AIRPORTS DOWN IN THE IN
LATTER PORTION OF THEIR TAFS. THE SECOND FEATURE IS A PACIFIC LOW
TO OUR WEST. WILL BEGIN IMPACTING RAWLINS WITH IFR SNOW AFTER 06Z
TONIGHT...EVENTUALLY SPREADING EAST INTO THE PANHANDLE BY MONDAY
EVENING. NOT A LOT OF SNOW...BUT THERE WILL BE PERIODS OF
WIDESPREAD IFR MONDAY NIGHT INTO CHRISTMAS DAY ACROSS SOUTHEAST
WYOMING AND NEBRASKA PANHANDLE.
CLAYCOMB
&&
.PREV DISCUSSION... /ISSUED 301 AM MST SUN DEC 23 2012/
SHORT TERM...TODAY THROUGH TUESDAY...CURRENT WATER VAPOR
SATELLITE LOOP SHOWS A WEAK SHORT WAVE TROUGH PUSHING ACROSS
WYOMING EARLY THIS MORNING...THIS IS WELL AHEAD OF THE MAIN STORM
SYSTEM FORECAST TO PUSH INTO THE WEST COAST TODAY. THIS SHORTWAVE
WILL HAVE MINIMAL IMPACT ACROSS THE FORECAST AREA...WITH MAINLY
COOLER TEMPERATURES ACROSS THE HIGH PLAINS...AND SOME LIGHT SNOW
FOR THE MOUNTAINS. KEPT THE HIGH WIND WARNING GOING UNTIL NOON
TODAY FOR THE ARLINGTON AREA BETWEEN LARAMIE AND RAWLINS. WINDS
ACROSS EASTERN CARBON COUNTY HAVE BEEN AROUND 30 TO 40 MPH EARLY
THIS MORNING...BUT ARE EXPECTED TO INCREASE AROUND SUNRISE THIS
MORNING. WINDS ARE EXPECTED TO INCREASE ACROSS THE REST OF THE
FORECAST AREA TODAY INCLUDING THE PANHANDLE OF NEBRASKA AS THE
SHORTWAVE AND WEAK COOL FRONT MOVE EASTWARD INTO THE NORTHERN
PLAINS TODAY...BUT HIGH WINDS ARE NOT EXPECTED WITH GUSTS BETWEEN
MOSTLY BETWEEN 40 TO 50 MPH ACROSS SOUTHEAST WYOMING AND UP TO 30
MPH ACROSS WESTERN NEBRASKA.
AS THE INITIAL SHORTWAVE MOVES INTO THE NORTHERN PLAINS...AN
ARCTIC COLD FRONT WILL BEGIN TO MOVE SOUTH ACROSS THE HIGH PLAINS
AS THE MAIN PACIFIC STORM SYSTEM PUSHES EASTWARD ACROSS THE GREAT
BASIN REGION AND WESTERN COLORADO. THIS ARCTIC FRONT WILL BRING A
MODIFIED ARCTIC AIRMASS TO SOUTHEAST WYOMING AND WESTERN NEBRASKA
FOR THIS WEEK. THE BULK OF THE ARCTIC AIR WILL NOT ARRIVE UNTIL
LATE MONDAY NIGHT INTO TUESDAY MORNING...WHICH WILL MAKE THE
TEMPERATURE FORECAST DIFFICULT SINCE THESE BOUNDARIES TEND TO
MOVE ERRATICALLY DURING THE DAY. CURRENT MODELS SHOW THIS BOUNDARY
JUST TO THE NORTHEAST OF A LINE FROM LUSK TO CHADRON NEBRASKA.
KEPT TEMPERATURES IN THE LOW TO MID 40S ACROSS THE HIGH PLAINS
TODAY...BUT EXPECT THE ARCTIC BOUNDARY TO PUSH SOUTH SOMETIME
TONIGHT...AS TEMPERATURES QUICKLY DROP INTO THE TEENS AND POSSIBLY
SINGLE DIGITS NORTH OF THE PLATTE RIVER VALLEY. THE ARCTIC AIRMASS
WILL THEN PUSH SOUTH AS THE PACIFIC SYSTEM MOVES INTO THE AREA FOR
MONDAY. WIDESPREAD LIGHT SNOWFALL IS EXPECTED STARTING IN THE
MOUNTAINS LATE TONIGHT...AND THE LOWER ELEVATIONS MONDAY
AFTERNOON. ISSUED A WINTER STORM WATCH FOR THE SIERRA MADRE RANGE
AND SNOW RANGE FOR 7 TO 14 INCHES OF SNOW. LOOKS TO BE ADVISORY
SNOW AMOUNTS RIGHT NOW...BUT SNOW ACCUMULATIONS HAVE BEEN UNDER
FORECAST IN RECENT EVENTS. FOR THE LOWER ELEVATIONS INCLUDING THE
HIGH PLAINS...SNOW ACCUMULATIONS APPEAR TO BE VERY TRICKY AND
UNCERTAIN. CURRENT 00Z MODEL RUNS HAVE BACKED OFF ON QPF VALUES
WITH SOME MODELS SHOWING BELOW A TENTH OF AN INCH OF LIQUID. THE
ECMWF AND GEM HAVE BEEN MORE CONSISTENT...AND GENERALLY SHOW 2 TO
5 INCHES OF SNOW ACROSS THE HIGH PLAINS INTO WESTERN NEBRASKA AND
THE HIGH VALLEYS WEST OF THE LARAMIE RANGE. WENT ON THE LOWER END
OF THIS FOR THE OFFICIAL FORECAST SINCE THE DYNAMIC LIFT IS NOT
VERY IMPRESSIVE WITH THIS SYSTEM. JET ENERGY SEEMS TO BE
LACKING...AT LEAST UNTIL THE SYSTEM BEGINS TO EXIT THE REGION. 700
TO 500MB OMEGA IS MINIMAL WITH THE ONLY FORCING MECHANISMS BEING
UPSLOPE FLOW AND SOME MARGINAL INSTABILITY ALOFT. KEPT MAINLY 2 TO
3 INCHES OF SNOW IN THE FORECAST THROUGH EARLY CHRISTMAS MORNING.
IT WILL BECOME VERY COLD ON CHRISTMAS DAY...WITH HIGHS LIKELY
STRUGGLING TO REACH THE MIDDLE TEENS. THIS WILL SET UP A FRIGID
TUESDAY NIGHT AS SKIES CLEAR LATE IN THE DAY.
LONG TERM...TUESDAY NIGHT THROUGH SUNDAY
ACTIVE WEATHER CONTINUES IN THE EXTENDED PORTION OF THE FORECAST
PACKAGE. AFTER A DRY TUESDAY NIGHT INTO WEDNESDAY...NEXT PACIFIC
ENERGY STARTS TO MOVE INTO WESTERN WYOMING WEDNESDAY AFTERNOON.
CONTINUED THE HIGH CHANCE POPS FOR THE SNOWY AND SIERRA MADRE
RANGES WEDNESDAY EVENING INTO THURSDAY. SOME DIFFERENCES BETWEEN
THE ECMWF AND GFS ON POSITION OF THE SHORTWAVE WITH THIS SYSTEM.
GFS TRACKS AN OPEN WAVE ACROSS CENTRAL WYOMING WHILE THE ECMWF
TRACKS IT ACROSS COLORADO. DECIDED TO KEEP WITH THE ECMWF SOLUTION
AND KEPT A FAIRLY WIDESPREAD AREA OF CHANCE TO EVEN LIKELY POPS
SPREADING ACROSS THE CWFA FROM WEST TO EAST THROUGH THURSDAY
MORNING AND AFTERNOON. MOST AREAS SHOULD SEE SOME MEASURABLE
PRECIP FROM THIS SYSTEM.
WHAT THIS SYSTEM WILL DO ALSO IS IT WILL KICK OUT THE ARCTIC FRONT
THAT COULD BRING US THE VERY COLD TEMPERATURES CHRISTMAS DAY AS
WELL. BOTH THE GFS AND ECMWF IS SHOWING THIS HAPPENING WITH
MODERATING 700MB TEMPERATURES. BY WEDNESDAY AFTERNOON...700MB
TEMPERATURES ARE AROUND -6C...UP FROM -16C FROM CHRISTMAS DAY. SO
WE SHOULD SEE WARMING TEMPERATURES WEDNESDAY OVER THE FRIGID
TEMPERATURES FROM TUESDAY. THIS WILL BE SHORT LIVED THOUGH AS
TEMPERATURES BEHIND THE SHORTWAVE FALL AGAIN TO -14C FOR THURSDAY.
WARMING TREND FOR NEXT WEEKEND AS UPPER LEVEL RIDGING BUILDS BACK
OVER THE STATE. 700MB TEMPERATURES CLIMB BACK TO -4C SATURDAY
AFTERNOON...PERSISTING INTO SUNDAY. SO AFTER SUBFREEZING HIGHS
THURSDAY AND FRIDAY...WE SHOULD BE ABLE TO GET BACK UP TO MID 30S
FOR THE WEEKEND.
&&
FIRE WEATHER...NO FIRE WEATHER CONCERNS ANTICIPATED THROUGH THE
WEEK WITH COLD TEMPERATURES AND SEVERAL CHANCES OF ACCUMULATING
SNOWFALL. OUTSIDE OF THE WIND PRONE AREAS OF SOUTHEAST
WYOMING...WINDS SHOULD BE RELATIVELY LIGHT THIS WEEK.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING UNTIL NOON SUNDAY FOR WYZ110.
WINTER STORM WATCH FROM MIDNIGHT MONDAY TO 9 AM TUESDAY FOR
WYZ112-WYZ114.
NE...NONE.
&&
SHORT TERM/FIRE WEATHER...TJT
LONG TERM/AVIATION...CLAYCOMBHazardous weather outlook, Dec 23, 4:43 AM MST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
443 AM MST SUN DEC 23 2012
WYZ101>119-241145-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
443 AM MST SUN DEC 23 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.
.DAY ONE...TODAY AND TONIGHT
WEST TO SOUTHWEST WINDS WILL INCREASE TODAY ACROSS SOUTHEAST
WYOMING AS A WEAK DISTURBANCE PUSHES EASTWARD ACROSS THE REGION.
WESTERLY WINDS WILL GUST BETWEEN 40 TO 50 MPH AT TIMES THROUGH
THIS AFTERNOON BEFORE DIMINISHING THIS EVENING. A HIGH WIND
WARNING REMAINS IN EFFECT THIS MORNING FOR THE ARLINGTON AREA
BETWEEN RAWLINS AND LARAMIE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
PACIFIC STORM SYSTEM WILL MOVE ACROSS SOUTHEAST WYOMING ON
CHRISTMAS EVE. ACCUMULATING SNOW IS LIKELY WITH THIS SYSTEM ALONG
WITH VERY COLD TEMPERATURES AND BRISK WINDS...POTENTIALLY
IMPACTING HOLIDAY TRAVEL. PLEASE SEE THE SPECIAL WEATHER STATEMENT
ISSUED FOR MORE DETAILED INFORMATION.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
NEZ002-003-019>021-054-055-095-096-241145-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
443 AM MST SUN DEC 23 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A STORM SYSTEM WILL MOVE ACROSS THE WESTERN NEBRASKA PANHANDLE ON
MONDAY NIGHT AND EARLY ON CHRISTMAS DAY. ACCUMULATING SNOW
APPEARS TO BE LIKELY WITH THIS SYSTEM ALONG WITH MUCH COLDER
TEMPERATURES ON CHRISTMAS DAY...POTENTIALLY IMPACTING HOLIDAY
TRAVEL. PLEASE SEE THE SPECIAL WEATHER STATEMENT ISSUED FOR MORE
DETAILED INFORMATION.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Dec 23, 4:05 AM MST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
405 AM MST SUN DEC 23 2012
NEZ002-003-019>021-054-055-095-096-WYZ101>119-232300-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE...DOUGLAS...GLENROCK...LUSK...MUDDY GAP...
MEDICINE BOW...BORDEAUX...GLENDO...WHEATLAND...CHUGWATER...
GUERNSEY...TORRINGTON...RAWLINS...SINCLAIR...HANNA...ARLINGTON...
ELK MOUNTAIN...BAGGS...DIXON...SARATOGA...ENCAMPMENT...
RIVERSIDE...CENTENNIAL...ALBANY...WOODS LANDING...LARAMIE...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER...CHEYENNE...BURNS...CARPENTER...ALBIN...PINE BLUFFS
405 AM MST SUN DEC 23 2012
...ACCUMULATING SNOW AND COLDER TEMPERATURES EXPECTED CHRISTMAS
EVE AND CHRISTMAS DAY...
A LOW PRESSURE SYSTEM WILL MOVE EASTWARD INTO THE INTERMOUNTAIN
WEST ON MONDAY. MEANWHILE A BACKDOOR ARCTIC COLD FRONT WILL MOVE
SOUTHWESTERLY ACROSS THE EASTERN PLAINS BEFORE STALLING ALONG THE
FRONT RANGE MONDAY AFTERNOON.
THIS WILL RESULT IN A FAVORABLE SET UP FOR ACCUMULATING SNOW ON
CHRISTMAS EVE AND EARLY CHRISTMAS MORNING AS PACIFIC MOISTURE
INTERACTS WITH UPSLOPE FLOW. ALTHOUGH FORECAST SNOW TOTALS WILL BE
REFINED OVER THE COMING DAYS...CURRENT EXPECTED SNOW ACCUMULATIONS FOR
THE VALLEYS AND PLAINS WILL RANGE FROM 2 TO 4 INCHES. THE
MOUNTAINS MAY RECEIVE BETWEEN 8 AND 12 INCHES...WITH LOCALLY
HIGHER AMOUNTS POSSIBLE FOR WEST FACING SLOPES.
ARCTIC AIR WILL SPREAD OVER THE REGION USHERING IN COLDER TEMPERATURES
ESPECIALLY ON CHRISTMAS DAY...WITH HIGH TEMPERATURES ONLY REACHING
THE SINGLE DIGITS IN THE MOUNTAINS AND LOW TO MIDDLE TEENS ACROSS
LOWER ELEVATIONS. OVERNIGHT LOWS ARE EXPECTED TO FALL TO ZERO TO
SEVERAL DEGREES BELOW ZERO WEDNESDAY MORNING. FORTUNATELY...WINDS
WILL BE LIGHT WITH LOWEST WIND CHILLS RANGING FROM 5 BELOW TO FIFTEEN
BELOW ZERO.
PEOPLE PLANNING TO TRAVEL ON CHRISTMAS EVE OR CHRISTMAS DAY SHOULD
MONITOR THE LATEST FORECASTS AND STATEMENTS FROM THE NATIONAL
WEATHER SERVICE IN CHEYENNE CONCERNING THIS HOLIDAY WINTER WEATHER
EVENT.
TT
High Wind, South Laramie Range Foothills
- When
- December 23, 4:45 AM MST to 5:45 PM MST
- Where
- South Laramie Range Foothills forecast zone
- Measured
- 69 kt (79 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The UPR sensor at Emkay measured wind gusts of 58 mph or higher, with a peak gust of 79 mph at 23/1145 MST.
High Wind, Central Laramie Range and Southwest Platte County
- When
- December 23, 5:45 AM MST to 7:55 AM MST
- Where
- Central Laramie Range and Southwest Platte County forecast zone
- Measured
- 61 kt (70 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 41.698, -105.127 (the zone’s center; the record gives no point)
The WYDOT sensor at Bordeaux measured wind gusts of 58 mph or higher, with a peak gust of 70 mph at 23/0720 MST.
High Wind, South Laramie Range Foothills
- When
- December 23, 7:00 AM MST
- Where
- South Laramie Range Foothills forecast zone
- Measured
- 61 kt (70 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
A wind gust of 70 mph was reported 12 miles south-southeast of Horse Creek.
High Wind, South Laramie Range Foothills
- When
- December 23, 8:19 AM MST
- Where
- South Laramie Range Foothills forecast zone
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
A wind gust of 73 mph was reported 12 miles south-southeast of Horse Creek.
High Wind, South Laramie Range
- When
- December 23, 9:45 AM MST to 1:55 PM MST
- Where
- South Laramie Range forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The UPR sensor at Lynch measured wind gusts of 58 mph or higher, with a peak gust of 65 mpg at 23/1215 MST.
High Wind, South Laramie Range
- When
- December 23, 11:01 AM MST to 1:56 PM MST
- Where
- South Laramie Range forecast zone
- Measured
- 35 kt (40 mph) measured sustained
- Reported by
- Department of Highways
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The WYDOT sensor at Remount measured sustained winds of 40 mph or higher, with a peak gust of 60 mph at 23/1101 MST.
High Wind, South Laramie Range Foothills
- When
- December 23, 11:46 AM MST to 12:31 PM MST
- Where
- South Laramie Range Foothills forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The WYDOT sensor at Whitaker measured wind gusts of 58 mph or higher, with a peak gust of 63 mph at 23/1151 MST.
High Wind, South Laramie Range Foothills
- When
- December 23, 12:22 PM MST
- Where
- South Laramie Range Foothills forecast zone
- Measured
- 67 kt (77 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
A wind gust of 77 mph was reported 12 miles south-southeast of Horse Creek.
High Wind, South Laramie Range Foothills
- When
- December 23, 12:45 PM MST
- Where
- South Laramie Range Foothills forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The HADS sensor at Polo Ranch near Cheyenne 7W measured a wind gust of 59 mph.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm in Utah, December 23 to 25, 20123 events
- Heavy Snow in Idaho, December 23 to 25, 20122 events
- Heavy Snow in Idaho, December 23 to 24, 20122 events
- Winter Weather in Idaho, December 23, 20121 event
- Heavy Snow in Oregon, December 23, 20121 event
- Heavy Snow in Washington, December 23 to 24, 20121 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 419540, 419537, 419543, 419544, 419538, 419539, 419542, 419545, 419541.